# SDR CALA2024120202988

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5347715120200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AFT CARGO COMPARTMENT CONNECTING PLATE BETWEEN DOOR THRESHOLD AND TORSION BOX COVER.  REWORKED CORROSION ON AFT CARGO CONNECTING PLATE BTWN DOOR THRES HOLD AND TORSION BOX AND WAS FOUND TO BE OUT OF LIMITS RMVD AND RPLD CONNECTING PLATE IAW A319 SRM 51-24-00
